MAUDE Adverse Event Report: LIKO AB LIKORALL 243 ES, WHITE; LIFT, PATIENT, NON-AC-POWERED

LIKO AB LIKORALL 243 ES, WHITE; LIFT, PATIENT, NON-AC-POWERED
Model Number 3123002
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The field service technician replaced the gable assembly to resolve the alleged issue.The technician performed a functional test per the service manual to verify the lift functioned as designed.Likorall overhead lift is intended for use in, health care, intensive care and rehabilitation.Likorall overhead lift is designed for fixed installation and free-standing lift systems.All common lifts and transfers can be performed using likorall overhead lift, for instance between bed/wheelchair, to/from floor, toilet visits, gait training, and together with stretchers.Likorall r2r (room to room) overhead lift enables the patient to be moved between two rail systems in separate rooms.Likorall overhead lift with the es designation is prepared for operation with the wireless handcontrol remote (ir) and in addition, a transfer motor can be connected for motor driven movement along the rail.Likorall s, irc overhead lift is prepared for continuous charging through the railsystem.The periodic inspection manual for overhead lists 3en191001 rev 2, also states the following caution: 5 emergency stop: ¿ check that the emergency stop cord is secured properly and has no damage.¿ activate the emergency stop button.Verify that holds and locks in the activated position.Although there was no injury reported, if the emergency button were to fail during patient use, it could lead to a serious injury or death, therefore, baxter is reporting this malfunction.
 
Event or Problem Description
The service technician found that while performing annual pm technician functionally inspected that cpr feature would not engage.There was no allegation of patient or caregiver injury or death reported from this alleged incident.This incident was captured under hillrom complaint ref # (b)(4).

Brand Name
LIKORALL 243 ES, WHITE
Common Device Name
LIFT, PATIENT, NON-AC-POWERED
Manufacturer (Section D)
LIKO AB
nedre vagen 100
lulea, norrbottens lan [se-25] 975 9 2
SW  975 92
Manufacturer Contact
keighley crosthwaite
1069 state route 46 east
batesville, IN 47006
8129310130
MDR Report Key20062757
Report Number8030916-2024-00053
Device Sequence Number8496317
Product Code FSA
UDI-Device Identifier00887761979543
UDI-Public010088776197954311171120
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number3123002
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2024
Initial Report FDA Received Date08/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown